Pacific Journal of Mathematics

On Burnside's other $p^{a}q^{b}$ theorem.

G. Glauberman

Article information

Pacific J. Math. Volume 56, Number 2 (1975), 469-476.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 20D10: Solvable groups, theory of formations, Schunck classes, Fitting classes, $\pi$-length, ranks [See also 20F17]


Glauberman, G. On Burnside's other $p^{a}q^{b}$ theorem. Pacific J. Math. 56 (1975), no. 2, 469--476.

Export citation


  • [1] Z. Arad, and G. Glauberman, A characteristic subgroup of a group of odd order, Pacific J. Math., to appear.
  • [2] W. Burnside, On groups of order paql,Proc. London Math. Soc, 2 (1904), 432-437.
  • [3] W. Feit, and J. G. Thompson, Solvability of groups of odd order Pacific J. Math., 13 (1963), 775-1029.
  • [4] D. Goldschmidt, 2-signalizer functors on finite groups,, J. Algebra, 21 (1972), 321-340.
  • [5] D. Gorenstein, Finite Groups, New York: Harper and Row 1968.